# SDR CA190702012

- Difficulty date: November 24, 2017
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 1,374 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: 429075123105
- Condition: Unreliable
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIR DATA AND ATTITUDE HEADING REFERENCE SYSTEM (ADAHRS) MODIFICATION FOR THE BELL 429 IN RELATION TO THE NORTHERN DOMESTIC AIRSPACE IS NOT FUNCTIONING PROPERLY. THE SYSTEM IS DRIFTING CONSTANTLY CREATING MULTIPLE COCKPIT ALARMS. THIS ALARM HAZARD CAN OVERLOAD THE PILOT AND ALSO REDUCE THE PILOT`S ATTENTION TO A REAL EMERGENCY BY BECOMING ACCUSTOMED TO FALSE ALARMS. IF THE SYSTEM IS NOT SET PROPERLY, IT WILL GIVE A FALSE REPRESENTATION OF ITS SURROUNDINGS RESULTING IN PILOT DISORIENTATION. IN ADDITION, WHEN REALIGNING THE SYSTEM, IT CAN INDUCE AN UNWANTED ROLL.
